Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

What causes flu symptoms with aches, sore throat and grequent blowel movement?

User rating for this question
Very Good
Answered by

Infectious Diseases Specialist
Practicing since : 1973
Answered : 546 Questions
Hi, for the past 2 months I am feeling the flu along with aches, My throat is sore and I use the toilet(bowel action) alot during the day? Not sure what is wrong with me. I cut down on sugar but still feel the same symptoms. I feel tire in the afternoon even when I'm not working.
Posted Mon, 16 Dec 2013 in Medicines and Side Effects
Answered by Dr. Fatbardha Sejdini 1 hour later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi, I have read your medical data and I understood your concerns. Sore throat and diarrhea (several bowel movements/day) are signs of viral gastroenteritis. If I was your caring doctor would ask to do: - culture of throat to exclude strep throat - culture of stool to determine the presence of bacterial/candida/viruses - complete blood work You are feeling tired because of losing electrolytes and water with frequent bowel movements. I advise to: - consult your physician immediately as you need to start antibiotic and antiviral treatment as soon as possible - take OTC tasectan to stop diarrhea - take OTC oral re-hydration salts to replace the lost liquids and electrolytes - take probiotics - eat banana/yogurt/carrots to help stop diarrhea. It is good that you cut down on sugar, but you need immediate evaluation by a physician. Wish you fast recovery! If you have other questions, feel free to ask at the next follow up! Dr.Bardha
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor